Jump to content
Spiffyfirefly

Bupropion SR 100 mg once a day?

Recommended Posts

Ok so I was recently switched to lexapro 20 mg (2months - ish ago) for anxiety and depression. It has helped a bit but not enough so my doctor has added bupropion SR 100 mg but only once a day.(only been on it a few days... can’t tell a thing)  
Does that dosage make sense?  Will it work effectively that way?  I do have a problem sleeping. I take trazodone for that.  But maybe that’s why the once a day?  Anyway thanks for any help given! 

Share this post


Link to post
Share on other sites

Sorry I’m slow!  
thanks for your response, makes sense. 
as for how I’m responding to it. I think it is helping mood wise but it’s really making me groggy with headache in the eye area. I’m hoping it will pass. 

Share this post


Link to post
Share on other sites

I take 300mg of the stuff. It actually is activating for me so I take it in the morning. Maybe taking it at night could help, but it is sustained release which is why you only need to take one a day, in theory. 

I don't remember any grogginess or headaches, but I have always gotten a lot of headaches so maybe I just didn't notice. 

I do believe the side effects will abate with time.

Share this post


Link to post
Share on other sites

Shyfelyne, 
Do you take the SR or the XL?  I am taking the SR which is extended release but is only 12 hrs and I’ve only been put on one a day. At the moment I have, when I’m taking it, all messed up!  Had to take my mom to the er the other morning so I didn’t take it. Can’t drive while groggy!  Then I switched it to evening but it seemed to make me anxious all night so I switched it back to morning. Stupid I know. 
I see the dr on the 10th. I’ll leave it as is until then I guess. I’m feeling rather iffy tonight. Anxiety and crying. 

Share this post


Link to post
Share on other sites
14 hours ago, Spiffyfirefly said:

Shyfelyne, 
Do you take the SR or the XL?  I am taking the SR which is extended release but is only 12 hrs and I’ve only been put on one a day. At the moment I have, when I’m taking it, all messed up!  Had to take my mom to the er the other morning so I didn’t take it. Can’t drive while groggy!  Then I switched it to evening but it seemed to make me anxious all night so I switched it back to morning. Stupid I know. 
I see the dr on the 10th. I’ll leave it as is until then I guess. I’m feeling rather iffy tonight. Anxiety and crying. 

Oh yeah. I forgot that SR was different than the extended release. I think I have always been on the XL. Hopefully, the side effects dissipate. I really don't remember any side effects-at least bad ones. Definitely have to take it in the morning, but it doesn't and never has made me groggy. Maybe the trazodone (sp?) is interacting with it somehow. I have taken that for help sleeping in the past. I was not impressed with the results. Anyway, I'm definitely no expert.  Have the side effects abated at all yet?

Share this post


Link to post
Share on other sites

Bupropion is advertised as a 'stimulant', not stimulating. I'd ask about the trazodone if you feel groggy during the day. Because of other medical reasons I can't take any sort of med for sleeping but from others I've heard that they almost never wear off on schedule as you might expect. I take bupropion (XL 150) early a.m., peak is about nine hours +-, which helps throughout the day. Personally, once a stable level of Bupropion is in your system the mixture of Trazodone and Bupropion doesn't make much sense. I'd give the B more time to work.  Please remember this is ONLY my personal opinion, and you know what that's worth.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...